×

zbMATH — the first resource for mathematics

Is there a Mal’cev theory for single algebras? (English) Zbl 0382.08003

MSC:
08A30 Subalgebras, congruence relations
08B10 Congruence modularity, congruence distributivity
08B05 Equational logic, Mal’tsev conditions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. P. Gumm,Algebras in permutable varieties: Geometrical properties of affine algebras, preprint (1976), submitted to Algebra Universalis. · Zbl 0414.08002
[2] I. Korec,A ternary function for distributivity and permutability of an equivalence lattice, preprint (1976). · Zbl 0382.08004
[3] A. I. Mal’cev,On the general theory of algebraic systems, Mat. Sbornik35(77) (1954), 3–20 (Russian).
[4] A. F. Pixley,Distributivity and permutability of congruence relations in equational classes of algebras, Proc. Am. Math. Soc.14 (1963). · Zbl 0113.24804
[5] A. F. Pixley,Local Mal’cev conditions, Can. Math. Bull.15(4). (1972). · Zbl 0254.08009
[6] A. F. Pixley,Completeness in arithmetical algebras, Algebra Universalis2 (1972), 177–192. · Zbl 0254.08010
[7] W. Taylor,Characterizing Mal’cev conditions, Algebra Universalis3(3) (1973), 351–397. · Zbl 0304.08003
[8] R. Wille,Kongruenzklassengeometrien, Lecture Notes in Math.113. Berlin-Heidelberg-New York: Springer (1970).
[9] H. J. Zassenhaus,The theory of groups, Vandenhoek & Ruprecht, Göttingen, 1958. · Zbl 0083.24517
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.